Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bitten by a stray dog. Four doses of injections prescribed. Taken anti tetanus, rabipur. Advise correct doses of injections?

hi...i m bitten by a dog bt govt hospital doc said...these days 4 doses required according to new WHO guidelines as compared to earlier 5 doses...i.e 0 day, 3rd,7th,14th n 28th..they r missing on 14th day nw.. is it correct?....plz reply as i hv taken 1 anti titnus n rabipur on 0 day and 2nd dose on 3rd day only of rabipur so due...
Asked On : Mon, 28 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Yes your doctor is right in telling you that now there is advise to use 4 doses as compared to 5 doses of anti rabies vaccine (rabipur)
As you have already been given anti tetanus toxoid i assume that your wound was thoroughly cleansed.
So rest assured and go ahead to take the remaining two doses of vaccine without fail.
Keep monitoring your wound also and keep it clean and dry.
Take care.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor